English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Small Surfaces of Willmore Type in Riemannian Manifolds

MPS-Authors

Lamm,  Tobias
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

/persons/resource/persons20694

Metzger,  Jan
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Lamm, T., & Metzger, J. (2010). Small Surfaces of Willmore Type in Riemannian Manifolds. International Mathematics Research Notices, 2010(19), 3786-3813. doi:10.1093/imrn/rnq048.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-2EA2-9
Abstract
There is no abstract available